BARD ACCESS SYSTEMS GROSHONG TITANIUM PORT S/L; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
0602810 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged broken tunneler as no objective evidence has been provided to confirm any alleged deficiency with the tunneler.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602810 implanted port allegedly was unable to be infused.A new device was used to complete the procedure.There was no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.